Nicolau Syndrome

Known as: Syndrome, Nicolau's, Medicamentosa, Embolia Cutis, Nicolau's Livedoid Syndrome 
An uncommon complication of INTRAMUSCULAR INJECTION leading to variable degrees of necrosis of skin and underlying tissue.
National Institutes of Health

Topic mentions per year

Topic mentions per year

1946-2017
05101519462016

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
2012
2012
Nicolau syndrome is a rare complication of intramuscular injection consisting of ischemic necrosis of skin, soft tissue, and… (More)
  • figure 1
  • figure 3
  • figure 2
  • figure 4
  • figure 5
Is this relevant?
2011
2011
Nicolau syndrome is a rare adverse reaction to a variety of intra-muscular drug preparations. The typical presentation is pain… (More)
  • figure 1
  • figure 3
  • figure 2
Is this relevant?
2010
2010
Nicolau syndrome (NS), or embolia cutis medicamentosa, is a well-known but rare adverse effect of a still largely unidentified… (More)
Is this relevant?
2010
2010
Embolia cutis medicamentosa, also known as Nicolau's syndrome, is a rare complication due to i.m. injections. Its real incidence… (More)
Is this relevant?
2009
2009
Nicolau syndrome is an uncommon complication of intramuscular injection leading to variable degrees of necrosis of skin and the… (More)
Is this relevant?
2008
2008
Nicolau Syndrome (also known as Embolia cutis medicamentosa and livedo-like dermatitis) is a rare but severe localized adverse… (More)
  • figure 1
  • figure 2
  • figure 3
Is this relevant?
2008
2008
Nicolau syndrome (NS) is a rare complication of an intramuscular injection characterized by severe pain, skin discoloration, and… (More)
  • figure 1
  • figure 2
  • table 1
Is this relevant?
2006
2006
BACKGROUND Livedoid vasculopathy is an idiopathic, chronic disorder manifested by painful, purpuric macules on the lower… (More)
Is this relevant?
2000
2000
Livedoid vasculopathy is characterized by recurrent painful ulceration of the feet, ankles and legs that heals with residual… (More)
Is this relevant?
1999
1999
Embolia cutis medicamentosa (Nicolau Syndrome) is a very rare complication of intramuscular injections which presents with… (More)
Is this relevant?